# SDR QXEA200501083

- Difficulty date: June 27, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 18,018 hours, 25,976 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 404930
- Condition: Burned
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMOKE ODOR DETECTED IN AFT CABIN.  FOUND SIDEWALL LIGHT ROW 9A BURNED.  REMOVED BULB AND DISABLED SYSTEM BY PULLING C/B'S.  CLEANED LIGHT ASSEMBLY.  NO ELECTRICAL ODOR NOTED WITH POWER ON.  PLACED ON MEL.  REPLACED DAMAGED LAMP SOCKET FOR SIDEWALL LIGHT AT ROW 9A. INSTALLED NEW FLOURESCENT TUBES FOR SIDEWALL LIGHT AT ROW 8 & 9A. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
